# SDR HEEA073044

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,002 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 407060111101
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING IN ENGINE MOUNT.
